Affordable Access

deepdyve-link
Publisher Website

Sufficient condition for functions to be in a class of meromorphic multivalent Sakaguchi type spiral-like functions

Authors
  • ARIF, Muhammad
  • SOKÓŁ, Janusz
  • AYAZ, Muhammad1, 1, 1
  • 1 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
575–578
Identifiers
DOI: 10.1016/S0252-9602(14)60030-8
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we define a subclass of meromorphic multivalent Sakaguchi type functions and obtain certain sufficient conditions for functions to be in this class. The main result presented here includes a number of consequences as its special cases.

Report this publication

Statistics

Seen <100 times